# SDR UPS01835769

- Difficulty date: March 30, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- Aircraft time: 65,958 hours, 24,431 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37544731N
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 STA. 390 LONG. 31L SPLICE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING I.A.W. DWG. 3754473-1N,AND SRM. 51-1-20D
